Bavula, V.V. (2017) Quiver Generalized Weyl Algebras, Skew Category Algebras and Diskew Polynomial Rings. Mathematics in Computer Science, 11 (3-4). pp. 253-268. ISSN 1661-8270
Abstract
The aim of the paper is to introduce new large classes of algebras—quiver generalized Weyl algebras, skew category algebras, diskew polynomial rings and skew semi-Laurent polynomial rings.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Skew category algebra; Quiver generalized Weyl algebra; Diskew polynomial ring; Generalized Weyl algebra; Skew double quiver algebra; Double quiver groupoid |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 06 Sep 2017 14:26 |
Last Modified: | 14 Nov 2017 13:45 |
Published Version: | https://doi.org/10.1007/s11786-017-0313-5 |
Status: | Published |
Publisher: | Springer Verlag |
Refereed: | Yes |
Identification Number: | 10.1007/s11786-017-0313-5 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:120871 |